Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: banner.jpg 

 

Home

 

Recent Issues

Volume 51

1

2

 

 

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Volume 47

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:2(2008) 191-207

 Uniqueness Polynomials and bi-URS for p-adic Meromorphic Functions in Several Variables

Vu Hoai An and Tran Dinh Duc

Abstract.  In this paper we give some cases of uniqueness polynomials for p-adic meromorphic functions in several variables and show the existence of a bi-URS for p-adic meromorphic functions in several variables of the form ({a1, a2, a3, a4}, {u}).

2000 Mathematics Subject Classification: 11G, 30D35.

Keywords: Uniqueness polynomials, bi-URS, p-aidc meromorphic functions in several variables.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013